MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES CA090, DIRECT DRIVE LCA 3/BX; FZP

APPLIED MEDICAL RESOURCES CA090, DIRECT DRIVE LCA 3/BX; FZP
Model Number 6
Medical Device Problem Code Misfire (2532)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/21/2014
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event product was not returned to applied medical for evaluation.In the absence of the subject device, it is difficult to determine the root cause of the event.Applied medical will continue to monitor its vigilance system for trends and take appropriate actions, as necessary, to ensure the performance and safety of its products.This report is being filed as a result of a re-review of applied medical complaints received between june 1, 2014 and may 31, 2016.This retrospective review was associated with a quality management system (qms) compliance action plan developed and presented to fda to address an april 10, 2015 warning letter.Applied medical has revised its mdr reporting criteria to be more conservative and has improved complaint handling and mdr reporting processes.The reviews ensured that recent reportable events were appropriately identified and reported to the designated regulatory authority(ies).This report, which represents the initial and final reports combined, is being submitted based on the findings of that retrospective review.In accordance with 21 cfr 803.56, if additional information is obtained which was not known or was not available when this report was submitted, then a supplemental report will be submitted to the fda.
 
Event or Problem Description
Lap chole- "fired first and second clip they were fine.The third clip fell out of the clip applier.The fourth, fifth and sixth clip also fell out of the clip applier.The next clip applier was fine.Case #2 and 3, the clips were both fine.The fourth case, the third clip fired fell out of the clip applier also.All of the clip appliers were discarded and unrecoverable." patient status: unknown.

Brand Name
CA090, DIRECT DRIVE LCA 3/BX
Common Device Name
FZP
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
MDR Report Key6385901
Report Number2027111-2017-01479
Device Sequence Number511803
Product Code FZP
UDI-Device Identifier00607915117306
UDI-Public(01)00607915117306(17)170404(30)01(10)1231776
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
6
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 03/07/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date04/04/2017
Device Model Number6
Device Catalogue Number6
Device Lot Number1231776
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/21/2014
Initial Report FDA Received Date03/07/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1621-2016
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TWO APPLIED MEDICAL TROCARS, TWO APPLIED MEDICAL S